# SDR ABXA20250131028

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 57,021 hours, 24,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RH PACK SMELLS LIKE BURNING OIL . MTX GROUNDED A/C AND OPS CHECKED RH PACK AND NO OIL SMELL AFTER 20 MINUTES OF OPERATION IAW 21-20-21. A/C REMAINS ETOPS 180 . AND RETURNED A/C TO SERVICE.
